dr Tomasz Czyżycki : Publikacje

  1. T. Czyżycki, J. Hrivnák, J. Patera
    Generating Functions for Orthogonal Polynomials of A2, C2 and G2
    Symmetry 10 (8) (2018), 1-23, (article identifier 354).
    DOI10.3390/sym10080354
  2. T. Czyżycki
    Nieskończone symetrie i ich zastosowania
    Nieskończoność. Badania interdyscyplinarne, II Interdyscyplinarna Konferencja Naukowa (26-28 kwietnia 2012)., Apr. 26-28, 2012, (M. Saganiak, A. Kozłowska, D. Suleja Ed(s).), Interdyscyplinaria , (publ. by) Wydawnictwo Naukowe UKSW, 2017, pp. 28-43.
  3. T. Czyżycki, I. Tsyfra
    Nonpoint Symmetry and Reduction of Nonlinear Evolution and Wave Type Equations
    Abstr. Appl. Anal. 2015 (2015), 1-6, (Article ID 181275).
    DOI10.1155/2015/181275
  4. T. Czyżycki, J. Hrivnák
    Generalized discrete orbit function transforms of affine Weyl groups
    J. Math. Phys. 55 (2014), no. 11, 1-22, (article identifier 113508).
    DOI10.1063/1.4901230
  5. T. Czyżycki, I. Tsyfra
    Symmetry and solution of neutron transport equations in nonhomogeneous media
    Abstr. Appl. Anal. 2014 (2014), 1-9, (article identifier 724238).
    DOI10.1155/2014/724238
  6. I. Tsyfra, T. Czyżycki
    Ekvivalentnost i integriruemost obyknovennyh differencialnyh uravnenij vtorogo porâdka
    Dokl. Nats. Akad. Nauk Belarusi 55 (2011), no. 1, 10-15, (arXiv version: http://arxiv.org/abs/1001.3040, abstracts cf. http://nasb.gov.by/eng/publications/dan/dan55_1.php).
  7. T. Czyżycki, J. Hrivnák
    Erratum to: Equivalence problem and integrability of the Riccati equations : Erratum to: Nonlinear Differ Equ Appl DOI 10.1007/s
    Nonlinear Differ. Equ. Appl. 17 (2010), no. 3, 389.
    DOI10.1007/s00030-010-0073-2
  8. T. Czyżycki, J. Hrivnák
    Equivalence problem and integrability of the Riccati equations
    Nonlinear Differ. Equ. Appl. 17 (2009), no. 3, 371-388.
    DOI20.1007/s00030-009-0049-2
  9. I. Tsyfra, T. Czyżycki
    Group Transformations with Discrete Parameter and Invariant Schrödinger Equation
    XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 1191, (publ. by) American Institute of Physics, 2009, pp. 182-187.
    DOI10.1063/1.3275591
  10. T. Czyżycki
    Equivalence groups of differential equations and their applications to mathematical physics problems
    Geometric Methods in Physics, Proceedings of the XVII Workshop, 2008, Białowieża, Poland, 29 June-5 July, University of BIałystok (conf. org.) (P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 1079, (publ. by) American Institute of Physics, 2008, pp. 135-141.
    DOI10.1063/1.3043852
  11. T. Czyżycki, K. Miakisz
    Klasyczne i alternatywne miary ryzyka
    Matematyczne aspekty ekonomii, ryzyko - reasekuracja - równowaga, Chorzów 2007, Sept. 7-8, (W. Kulpa Ed(s).), (publ. by) Wyższa Szkoła Bankowa w Poznaniu, Wydział Mat. Przyr. UKSW, 2008, pp. 23-36.
  12. I. Tsyfra, A. Messina, T. Czyżycki
    Symmetry properties and their use in solving Maxwell equations in heterogeneous media
    Geophysical Journal 30 (2008), no. 1, 111-117.
  13. T. Czyżycki
    The Tresse theorem and differential invariants for the nonlinear Schrödinger equation
    J. Phys. A Math. Theor. 40 (2007), no. 31, 9331-9342.
    DOI10.1088/1751-8113/40/31/011
  14. T. Czyżycki
    Topology in the plane and the uniqueness of solutions of odes
    IX Międzynarodowe Warsztaty dla Młodych Matematyków, Topologia, Kraków 2006, Sept., Koło Matematyków Studentów UJ (conf. org.) (M. Adrian, J. Kosiorowska Ed(s).), Scripta rerum , (publ. by) Uniwersytet Jagielloński, Kraków, 2007, pp. 49-54.
  15. T. Czyżycki
    Vector fields on manifolds generated by ordinary differential equations of second order
    VIII Międzynarodowe Warsztaty dla Młodych Matematyków, Geometria, Krakow 2005, Sept., Koło Matematyków Studentów UJ (conf. org.), Scripta rerum , (publ. by) Wydawnictwo "@lsander", Kraków, 2006, pp. 23-31.
  16. I. A. Kozachok, I. Tsyfra, T. Czyżycki
    Application of group analysis in problems of mathematical physics in nonhomogeneous medium
    VII Międzynarodowe Warsztaty dla Młodych Matematyków, Matematyka Stosowana, Kraków 2004, Sept., Koło Matematyków Studentów UJ (conf. org.), Kraków, 2005, pp. 73-82.
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .